MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 DOUBLE ARRAY; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 DOUBLE ARRAY; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI 11+11+2M
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Hearing Impairment (1881)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is submitted on march 07, 2019, by cochlear limited on behalf of (b)(4).Exemption number e2016011.
 
Event or Problem Description
Per the clinic, the patient experienced intermittencies and subsequent loss of connection to the internal device, however, the issue could not be resolved.The implanted device remains.It is unknown if there are plans to explant the device and reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
It was reported the device was explanted and the patient was re-implanted with another manufacturer's device.This report is filed on july 04, 2019.

Brand Name
NUCLEUS 24 DOUBLE ARRAY
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key8397355
Report Number6000034-2019-00327
Device Sequence Number240424
Product Code MCM
UDI-Device Identifier09321502003216
UDI-Public(01)09321502003216(11)140925(17)160924
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/24/2016
Device Model NumberCI 11+11+2M
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;